# SDR DALA2017061504768

- Difficulty date: June 14, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 65,590 hours, 17,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PUSH BACK, THE R2 DOOR WILL NOT ARM.  TROUBLESHOT IAW AMM 52-09, CLEANED THE GIRT BAR SENSORS, CYCLED ARM HANDLE, OK FOR SERVICE.
